RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2013, Volume 16, Issue 2, Pages 226–232 (Mi adm449)  

RESEARCH ARTICLE

Form of filters of semisimple modules and direct sums

Yu. Maturin

Institute of Physics,Mathematics and Computer Science, Drohobych Ivan Franko State Pedagogical University, Stryjska, 3, Drohobych 82100, Lviv Region, Ukraine

Abstract: Some collections of submodules of a module defined by certain conditions are studied. A generalization of the notion of radical (preradical) filter is considered. We study the form of filters of semisimple modules and direct sums.

Keywords: ring, module, filter.

Full text: PDF file (171 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 16D90, 16D10
Received: 16.10.2012
Revised: 14.08.2013
Language:

Citation: Yu. Maturin, “Form of filters of semisimple modules and direct sums”, Algebra Discrete Math., 16:2 (2013), 226–232

Citation in format AMSBIB
\Bibitem{Mat13}
\by Yu.~Maturin
\paper Form of filters of semisimple modules and direct sums
\jour Algebra Discrete Math.
\yr 2013
\vol 16
\issue 2
\pages 226--232
\mathnet{http://mi.mathnet.ru/adm449}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3186086}


Linking options:
  • http://mi.mathnet.ru/eng/adm449
  • http://mi.mathnet.ru/eng/adm/v16/i2/p226

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:101
    Full text:55
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020